# SDR DALA1156867006

- Difficulty date: October 2, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 52,198 hours, 6,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, DOOR 2R SLIDE LIGHT AND FORWARD ZONE 2 EMERGENCY FLOOR PROX LIGHT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE FUSE 2 BROKEN AND REPLACED IT.  MAINTENANCE ALSO REPLACED M33098 POWER SUPPLY.  SYSTEM OPERATION WAS NORMAL AFTER THE FUSE AND POWER SUPPLY WERE REPLACED.
